Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Ultrasound resulted anechoic cyst on right ovary, on pills, getting headaches and mood disorders. Cure?

I am 31 years old. Ive always had regular periods. Around 3 months ago I had a period, and then up to 14 days later i was still bleeding . I went to the doctor and went to get an ultrasound that came back with a anechoic cyst on my right ovary of 3.7cm. My left ovary contains 18 small follicles and my right one containing 15 small follicles. I was put on the pill, but I dont want to be on it anymore as its upsetting my IBS and im getting headaches and mood disorders. If I get off the pill, should my periods come back to normal, as the above time is the only time i have ever had a problem with my periods
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hello ma'am and welcome.

The pills are to help prevent any future menstrual irregularities and to help prevent the cysts from growing or getting complicated, so I would advise you not to discontinue the pills.

Your problem is not just related to your periods, it is about the complications that can result in the long run. If the pills are irritsting your IBS, please find another treatment option for the condition you habe been diagnosed with that does not interfere with your IBS.

Hope this helps.

Best wishes.
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor